MathSciNet Relay Station
MathSciNet bibliographic data
MR1637955 (99i:52005) 52A20 (52B12)
Koldobsky, Alexander Intersection bodies, positive definite distributions, and the Busemann-Petty problem. Amer. J. Math. 120 (1998), no. 4, 827–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement